# SDR HNAA2025082500579

- Difficulty date: August 24, 2025
- Submitted: August 25, 2025
- Operation: Air carrier
- Aircraft: N695AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500870
- Aircraft time: 45,788 hours, 42,687 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 22250N030301
- Part serial: 276
- Condition: Faulted
- Location: Zone 200
- Part time: 43,856 hours, 42,569 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

RAPID DEPRESSURIZATION AT 22,000FT USED CREW OXYGEN MASK TO DESCEND TO 10,000FT AND DIVERTED.   R & R DIGITAL PRESSURIZATION CONTROLLER IRT AMM 21-31-04. OPS CHECK IRT 21-31-00. OPS CHECK GOOD. A/C OK FOR SERVICE
